# SDR DL757992137

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E&E Compt
- Component: 731376A
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE PRIOR TO DEPARTURE, WAS NOTIFIED BY FLT CREW OF EQUIP COOLING FAN OVERHEAT MSG WITH SLIGHT ELECTRICAL FUMES IN COCKPIT.  FOUND FWD EQUIPMENT COOLING FAN POPPING CB.  REMOVED FAN WAS SEIZED UP.  REPLACED FWD EQUIPMENT COOLING FAN ONE.
